MathSciNet Relay Station
MathSciNet bibliographic data
MR1427738 60H15
Chojnowska-Michalik, Anna; Goldys, Beniamin On regularity properties of nonsymmetric Ornstein-Uhlenbeck semigroup in $L\sp p$ spaces. Stochastics Stochastics Rep. 59 (1996), no. 3-4, 183–209.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement